# SDR SIMA1047

- Difficulty date: April 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S5367240620802
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP-2 INSPECTION, FOUND FLOORBEAM 36 AND 38 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FLOORBEAM 36 AND 38 IAW SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
